Continuous solutions of a generalized Cauchy-Riemann system with a finite number of singular points
- 47 Downloads
KeywordsSingular Point Finite Number Continuous Solution
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.
Unable to display preview. Download preview PDF.
- 1.I. N. Vekua,Generalized Analytic Functions [in Russian], Fizmatgiz, Moscow (1959).Google Scholar
- 2.L. G. Mikhailov,New Class of Singular Integral Equations and its Applications to Differential Equations with Singular Coefficients [in Russian], Irfon, Dushanbe (1963).Google Scholar
- 3.Z. D. Usmanov, “Infinitely small bendings of surfaces of positive curvature with a point of flattening,”Differential Geometry. Banach Center Publications. Warsaw,12, 241–272 (1984).Google Scholar
- 4.Z. D. Usmanov, “Infinitely small bendings of surfaces of positive curvature with an isolated point of flattening,”Mat. Sb.,83(125):4(12), 596–615 (1970).Google Scholar
- 5.A. Tungatarov, “A class of generalized Riemann-Hilbert systems with a finite number of singular points,”Differents. Uravn.,22, No. 11, 2014–2015 (1986).Google Scholar
- 6.V. N. Monakhov,Boundary Value Problems with Free Boundaries for Elliptic Systems [in Russian], Nauka, Novosibirsk (1977).Google Scholar
- 7.A. V. Bitsadze,Foundations of the Theory of Analytic Functions of a Complex Variable [in Russian], Nauka, Moscow (1984).Google Scholar
© Plenum Publishing Corporation 1995